A bound on the shannon capacity via a linear programming variation

Research output: Contribution to journalArticlepeer-review

Abstract

We prove an upper bound on the Shannon capacity of a graph via a linear programming variation. We show that our bound can outperform both the Lov\'asz theta number and the Haemers minimum rank bound. As a by-product, we also obtain a new upper bound on the broadcast rate of index coding.

Original languageEnglish
Pages (from-to)2229-2241
Number of pages13
JournalSIAM Journal on Discrete Mathematics
Volume32
Issue number3
DOIs
StatePublished - 2018

Keywords

  • Index coding
  • Linear programming
  • Shannon capacity

Fingerprint

Dive into the research topics of 'A bound on the shannon capacity via a linear programming variation'. Together they form a unique fingerprint.

Cite this